ArticleOriginal scientific text
Title
On elliptic curves in characteristic 2 with wild additive reduction
Authors 1
Affiliations
- CICMA, Department of Mathematics, Concordia University, 1455 Boulevard de Maisonneuve Ouest, Montreal, Quebec H3G 1M8, Canada
Bibliography
- [Ge1] E.-U. Gekeler, Highly ramified pencils of elliptic curves in characteristic two, Duke Math. J. 89 (1997), 95-107.
- [Ge2] E.-U. Gekeler, Local and global ramification properties of elliptic curves in characteristics two and three, in: Algorithmic Algebra and Number Theory, B. H. Matzat, G.-M. Greuel and G. Hiß (eds.), Springer, 1998, 49-64.
- [G&N] E.-U. Gekeler and U. Nonnengardt, Fundamental domains of some arithmetic groups over function fields, Internat. J. Math. 6 (1995), 689-708.
- [G&R] E.-U. Gekeler and M. Reversat, Jacobians of Drinfeld modular curves, J. Reine Angew. Math. 476 (1996), 27-93.
- [Ray] M. Raynaud, Mauvaise réduction des courbes et p-rang, C. R. Acad. Sci. Paris 319 (1994), 1279-1282.
- [Sch1] A. Schweizer, Hyperelliptic Drinfeld modular curves, in: Drinfeld Modules, Modular Schemes and Applications, E.-U. Gekeler, M. van der Put, M. Reversat and J. Van Geel (eds.), World Sci., Singapore, 1997, 330-343.
- [Sch2] A. Schweizer, On elliptic curves over function fields of characteristic two, submitted.
- [Si] J. H. Silverman, The Arithmetic of Elliptic Curves, Grad. Texts in Math. 106, Springer, 1986.
- [Ta] J. Tate, Algorithm for determing the type of a singular fiber in an elliptic pencil, in: Modular Functions of One Variable IV, Lecture Notes in Math. 476, Springer, 1975, 33-52.